The relationship between a strip Wiener-Hopf problem and a line Riemann-Hilbert problem

Research output: Contribution to journalArticlepeer-review


In this paper, the Wiener-Hopf factorization problem is presented in a unified framework with the Riemann-Hilbert factorization. This allows to establish the exact relationship between the two types of factorization. In particular, in the Wiener-Hopf problem one assumes more regularity than for the Riemann-Hilbert problem. It is shown that Wiener-Hopf factorization can be obtained using Riemann-Hilbert factorization on certain lines.

Bibliographical metadata

Original languageEnglish
Pages (from-to)1569-1581
Number of pages13
JournalIMA Journal of Applied Mathematics
Issue number5
Publication statusPublished - 9 May 2015